# SDR 20001113SH015

- Difficulty date: June 17, 2000
- Submitted: November 13, 2000
- Operation: Air carrier
- Aircraft: N183GA
- Make and model: Amd FALCON20C5
- Aircraft serial: 147
- Engine: Ge CF7002D2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fod
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

TRI - NR 2 ENGINE HAD FOD.  REPLACED NR 2 ENGINE.  (X)
